# SDR KCSA07100

- Difficulty date: December 22, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- Aircraft time: 69,678 hours, 18,267 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE FIRE DETECTION NACELLE FAULT LIGHT ON F/E PANEL ILLUMINATES INTERMITTENTLY AS WELL AS FIRE DETECTION LIGHTS ON THE P5 PANEL WITH NO FULL SCALE DETECTIONS.  TESTED FIRE DETECTION SYSTEM IAW B747 MM 26-11-00.  OPS CHECKS GOOD.
